Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    BLOATED STOMACH....
    avatar
    Anon_6333 posted:
    I feel like my stomach is constantly bloated.....I feel like i have constant gas bubbles and tend to sorry for the TMI pass gas alot. It is driving me nuts. Note sure what I can do to aleviate this. Should I start by taking a probiotic and see if that helps my digestive track? Any suggestions?
    Reply
     
    avatar
    georgiagail responded:
    How about keeping a food diary to determine which foods are causing this intestinal gas.

    Gail
     
    avatar
    bikinigirl2011 responded:
    You should try apple cider vineager. Take 1 or 2 tsp. and put it in hot water, like your making a tea, add some sugar and maybe nutmeg for taste. I usually make about 5 oz of water and season to taste. You will not believe how fast it works it also gets your happy back if you ever have a down day make a cup this stuff is amazing but a little stinky and bitter

    Good Luck,
    Joyce
     
    avatar
    TERRA29 responded:
    I been taking probiotic since the beginning of Dec. and has helped me so much you should go ahead and take it.
     
    avatar
    DAS68 responded:
    Hello:
    I have the exact same problems. I think it is related to my cycle and lasts at least 2 weeks every month, if not more. It is uncomfortable,sometimes painful and embarrassing. Food doesn't seem to be the cause. I have been taking probiotics for 3 months which has helped but not alleviated the problem. Taking Advil actually helps because I believe it can be related to progesterones which is another hormone that affects the muscles in the lower stomach. I have had several medical tests and been on different hormones(birth control pills and Depo shot) and nothing shows on any test and nothing seems to help. Good luck and I will keep looking for an answer.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.